cant stop shaking

so confused I really need some advice at the beginning of Feb my T4 was 13.7 TSH 0.09 I was taking 12.5 mgs of carb but over the last 2 weeks I cant stop shaking and feel sick after I,v eaten I had my blood pressure taken and it went of the scale so gp put me on medication after a day the shaking got worse so I stopped them as I thought I I reacted to them , it says this can happen as a side affect, I then decided to increase my carb as this is what happened when I went hyper ( I have graves ) it has brought my blood pressure down but I feel so ill I cant understand why I have gone down hill so fast if it is my thyroid increasing again the worst thing is I cant eat within 20 min. everything goes through me (sorry to be indelicate ) I shake so badly , then when my tummy is empty I calm down, my GP is away next week so i have an appointment with another doctor on Thursday but i wonder if this is because my thyroid is overactive again it is so hard to determine the cause when i feel so ill any advice would helpful thanks

1 Reply

oldestnewest
  • Frian, TSH 0.09 with FT4 13.7 doesn't indicate you have become hyper. Increasing Carbimazole will lower FT4 which is likely to make you feel hypo.

    ________________________________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...